See Alike in...

Alike App

Browser

kai_tricker

684d

is it bad that I feel like my dose is too low and sometime I take 1 more then I'm supposed to and it helps me way more?

Top reply
    • Nico_tiredd

      587d

      My pharmacy actually recommended I take half a pill more until my doctor was able to upgrade my dose. I would definitely encourage you to talk to your medical provider about getting a high dosage and how taking more has helped you

    • Nico_tiredd

      587d

      My pharmacy actually recommended I take half a pill more until my doctor was able to upgrade my dose. I would definitely encourage you to talk to your medical provider about getting a high dosage and how taking more has helped you

    • Snowy

      678d

      Def talk to your doctor first about adjusting dosages. They know what safe levels are and what is appropriate for you, your body, the other meds you're taking, etc. More practically, if they agree that you need a higher dose, they will prescribe you more pills or higher dosage pills. Then insurance doesn't get freaked out that you're going through your meds faster than you should.

    • lawrah

      681d

      I feel like I've been 19 for the past like 20 years

    • Kendra363

      684d

      I take 15mg twice a day so I think you won't do any harm. Also, when I was on 7.5mg my doctors said I could take an extra if I had a bad day. I think you should still discuss this with your doctor.

    • kai_tricker

      684d

      Oh, I have to take more because I have severe anxiety and if I don't I freak out 😮‍💨

    • vickielove

      684d

      I'm on twice 2 twice a.day but I only take one twice a day of my 5mg cause 2 twice a day made me more anxious

    • MelloRello

      684d

      What's your does Hun I'm on 5mg 3 times a day but I had it raised from 2 a day because the 3 helped maintain through the day

      • kai_tricker

        684d

        @MelloRello I take it 2 times a day and it's 7.5mg

        • MelloRello

          684d

          @kai_tricker if you feel it's not helping I would talk to your doctor and see what they recommend. Also try seeing if they do a geneswab it helped me find the right meds for my anxiety and depression

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion